# SDR 2011FA0000076

- Difficulty date: December 15, 2010
- Submitted: February 10, 2011
- Operation: General aviation
- Aircraft: N7734T
- Make and model: Lear 60LEAR
- Aircraft serial: 60139
- Aircraft time: 6,409 hours, 3,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 541021511
- Condition: Mismanufactured
- Location: Window
- Part time: 6,409 hours, 3,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINDSHIELD WAS BEING CHANGED DUE TO HEAT ELEMENT FAILURE.  DURING REMOVAL OF THE CENTER-POST, IT WAS DISCOVERED THE BOTTOM 2 HOLES IN THE CENTER-POST WERE OVER COUNTER BORED BY THE FACTORY.   THIS CREATED A LIGHTNING HOLE AROUND THE FASTENERS, THUS PROVIDING ZERO SUPPORT FOR THE LOWER PORTION, (ABOUT 5 IN) OF THE CENTER-POST.  THE ONLY FIX IS TO INSTALL AN NEW CENTER-POST FROM MFG.  THE NEW PART COMES WITHOUT HOLES AND TAKES A FULL DAY TO DRILL AND FIT; IF YOU CAN GET A CENTER-POST FROM MFG.
